MAUDE Adverse Event Report: MAKO SURGICAL CORP. BOOT ASSEMBLY; ORTHOPEDIC STEREOTAXIC INSTRUMENT

MAKO SURGICAL CORP. BOOT ASSEMBLY; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Catalog Number 210080
Medical Device Problem Codes Material Frayed (1262); Sharp Edges (4013)
Health Effect - Clinical Codes Blister (4537); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/25/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As part of the normal complaint follow-up, an evaluation of the event has been initiated by mako surgical.A supplemental report will be submitted when additional information becomes available.
 
Event or Problem Description
The edge of the plastic has been fraying and has cut staff to the point of bleeding case type / application: (b)(4).
 
Additional Manufacturer Narrative
An event regarding splinter involving a mako leg holder was reported.The event was not confirmed because the product was not available for inspection.Method & results: product evaluation and results: material analysis, visual, functional and dimensional inspections could not be performed as the device was not returned.Clinician review: no medical records were received for review with a clinical consultant.Product history review: a product history review is not required, as no manufacturing specific issue has been alleged.At stryker joint replacement all devices/product are manufactured through validated equipment and inspected by trained representatives through stryker¿s quality management system.Complaint history review: a complaint history review and trend detection is not required as this is a pm.Monitoring will be continued under the current quarterly trend review.Conclusions: no actual or potential patient harm existed for the alleged event.The alleged failure mode was not confirmed because the product was not available for inspection.No additional investigation or specific actions are required.If additional information is received then the complaint will be reopened.H3 other text : not available.
 
Event or Problem Description
The edge of the plastic has been fraying and has cut staff to the point of bleeding case type / application: tka.

Brand Name
BOOT ASSEMBLY
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MAKO SURGICAL CORP.
3365 enterprise ave
weston FL 33331
Manufacturer (Section G)
MAKO SURGICAL CORP.
3365 enterprise ave
weston FL 33331
Manufacturer Contact
marisol santiago
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key18168176
Report Number3005985723-2023-00174
Device Sequence Number20488556
Product Code OLO
UDI-Device Identifier00848486031879
UDI-Public00848486031879
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number210080
Device Lot Number201843090932
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/25/2023
Supplement Date Received by Manufacturer01/08/2024
Initial Report FDA Received Date11/20/2023
Supplement Report FDA Received Date01/29/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown